# SDR UIEA2013041300195

- Difficulty date: April 13, 2013
- Submitted: April 13, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 71,510 hours, 15,054 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Inoperative
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEEL WELL FIRE DETECTION, FIRE BELL INOPERATIVE.  RESET CIRCUT BREAKERS ON P11- PERFORMED SATISFACTORY INTERUPT TEST OF REMOTE APU FIRE HORN.
